Equational Approximations for Tree Automata Completion - Inria - Institut national de recherche en sciences et technologies du numérique Access content directly
Journal Articles Journal of Symbolic Computation Year : 2010

Equational Approximations for Tree Automata Completion


In this paper we deal with the verification of safety properties of infinite-state systems modeled by term-rewriting systems. An over-approximation of the set of reachable terms of a term- rewriting system R is obtained by automatically constructing a finite tree automaton. The construction is parameterized by a set E of equations on terms, and we also show that the approximating automata recognize at most the set of R/E-reachable terms. Finally, we present some experiments carried out with the implementation of our algorithm. In particular, we show how some approximations from the literature can be defined using equational approximations.
Fichier principal
Vignette du fichier
genet-rusu-JSC-SCSS.pdf (324.05 Ko) Télécharger le fichier
Origin : Files produced by the author(s)

Dates and versions

inria-00495405 , version 1 (25-06-2010)


  • HAL Id : inria-00495405 , version 1


Thomas Genet, Vlad Rusu. Equational Approximations for Tree Automata Completion. Journal of Symbolic Computation, 2010, 45(5):574-597, May 2010 (5), pp.574-597. ⟨inria-00495405⟩
240 View
187 Download


Gmail Facebook X LinkedIn More